# SDR AWXA20010062

- Difficulty date: September 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - C - CORROSION FOUND ON FLOORBEAM UPPER CAP AT BS 365.25, RBL 18, BEYOND SRM LIMITS AFTER CORROSION REMOVAL.  MAINTENANCE MADE STRAP REPAIR ON FLOORBEAM UPPER CAP IAW AWA ER 19-5310-01289-KB1.
